# SDR QXEA200400505

- Difficulty date: July 6, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 13,198 hours, 18,806 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV24B1319D3
- Part serial: MM22183S
- Condition: Leaking
- Location: Zone 400
- Part time: 108,286 hours, 112,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAINTENANCE DISCOVERED A FUEL LEAK ON THE NR 2 NACELLE.  THE LEAK WAS NOTED TO BE COMING FROM THE REFUEL - DEFUEL VALVE.  THE VALVE WAS REPLACED.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
